# SDR AALA201910229024

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 17,705 hours, 2,070 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 152Z614557
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACKED LEFT WING INBOARD FLAP SUPPORT BACKUP RIB. REPAIRED RIB PER EA 299313A.
